Decapeptyl side effects / Can I change injection from the second month? or will I get flare up again?

I had my first Decapeptyl on 24/2 and had 2 weeks of hell of painful flare up. I also started Livial HRT with it but when my period started a week ago my mood swing got awful and I had to stop taking Livial since 2 days ago. I was thinking about how to kill myself too much and I hated it and crying all weekend. I had to stop taking Livial before I really do anything.

My Decapeptyl is planned for initially for 3 months. Now I am re-thinking whether I have the second Decapeptyl which is booked on 25/3 or not.

I had Zoladex 2 years ago and I had a bit of flare up and my migraine went worse. because of my migraine my consultant decided to change to give me Decapeptyl with Livial. To compare with the two I can manage with Zoladex. I am now taking Topiramate for migraine prevention which is quite working. Since I stop Livial I start getting Aura which comes before migraine. I don't want to go back to Livial but I don't want to have migraine with aura either.

Is it possible to change injection from second month? First month I had Decapeptyl and from the second month can I have Zoladex?

Should I continue with Decapeptyl and dose up Topiramate (I get dizziness and really nauseous for a while though)

At the moment, I am getting nauseous 24/7 (maybe I should take anti-sickness tablet), already having short term memory loss, aura. I am having fish and soya everyday and more lentils instead of HRT.

I need to talk to my GP as I stopped Livial without asking and I am getting aura. I would rather not have the second Decapeptyle but the consultant wants to see if my chest pain is caused by endo or not and see how much pain relief I would get from this injection which is endo pain and how much pain left from adhesion pain. So I was put on this for 3 months.

Before going to GP I wanted to ask you what option would you recommend to me please? as you know more about this thing than GPs!

Thanks xxx


You may also like...